I am on Oratane isotretinoin 10mg per day course, and I'm wondering whether Oratane and Accutane are the same? I am on my second day of the oratane intake, and am quite concerned about its side effects based on what I read:What happen if I decided to stop taking it after 2 weeks? I have my facial appointment this coming weekend, should I cancel it because I am on Oratane? Should I cancel all forms of facial treatment?
Facial Treatment While Taking Oratane 10mg?
Doctor Answers (1)
Oratane is isotretinoin
Oratane is iostretinoin which is Accutane, it's just this brand isn't sold in the U.S. You can stop taking Accutane at any point and you don't need to do anything special to stop taking it. There are a million misconceptions and scare tactics about Accutane but the bottom line is there is no more effective medication to cure acne. (Read a bottle of Tylenol and trust me, you won't take that either!) Facials are fine to do on Accutane depending on what you are doing!! Chemical peels and acids are NOT good, so if that's the kind of facial you are doing, you should not do it. But if it's just a regular facial, it's ok, as 10mg is a very low dosage.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.